# SDR NACA20121006001

- Difficulty date: October 6, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 71,114 hours, 54,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 765, STRINGER 19-20R.  CRACKED FUSELAGE SKIN AT BS 765 STRINGER 19-20R CUT OUT AND REPAIRED AS PER SB 737-53-1065 REV 2 DATED APRIL 19, 2001.
